# SDR Y9PAN610SM609

- Difficulty date: June 15, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N610SM
- Make and model: Israel ASTRA SPX
- Aircraft serial: 101
- Aircraft time: 3,386 hours, 2,656 cycles
- Engine time: 3,386 hours, 2,656 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 25W181001502J
- Part serial: 1417
- Condition: Delaminated
- Location: Rt Wing
- Part time: 3,386 hours, 2,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT OF AIRCRAFT BEFORE DEPARTURE, FOUND RT AILERON WITH SEVERE DELAMINATION, APPROX 6 X 24 INCHES.
